Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had pigmentation issues. Using elocom. What can help irritating rashes?

hello doctor,i live in abudhabi running 9yrs earlier i use to have pigmentation problem but not serious just little on my chicks n during winter it use to vanish and i did not care never went to doctor but on 2010 i became pregnant n pigmentation came all over my face and now my baby is 1yr 2months still it is there n recently i went to doctor he gave me Elocom mometasofne furoate 0.1% for morning n for evening Neo Strata... it been nearly 2weeks i m using these creams its good cream i can see the difference pigmentation is going but now when i m using Elocom i m having irritaion rash ,dry,scaly n little dark on upperlips corner i m worried now another problem has started please suggest me what will i do..
Asked On : Fri, 12 Oct 2012
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
The only thing to do is to see your dermatologist again!
It may or may not be related to the medicines - steroid, though powerful, you are already using; the other one is soothening / May be there is allergy to the solvent used in their preparation
It seems to have no relation with your stay in Middle East
Rarely an endocrinologist may need to evaluate hormone status
Good luck
Answered: Fri, 12 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor